# SDR CA000516008

- Difficulty date: April 14, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Pilats PC1245
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Gear
- Part number: 951D10011
- Condition: Worn
- Location: Flap Actuator
- Part time: 25,900 hours, 19,200 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED INSPECTION, THE FLAP ACTUATOR WAS FOUND WORN BEYOND SERVICE LIMITS.
